# SDR IXXA20250426001

- Difficulty date: February 28, 2025
- Submitted: April 26, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fuel Panel
- Part number: 5006149A
- Condition: Corroded
- Location: Zone 600
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PANEL 631AB IS WORN AND CORRODED. HAECO W.O. 320011 AND NR 34518
